CureZone   Log On   Join
Acne from Seriphos/Phosphatidylserine
 
rhodia7 Views: 2,420
Published: 9 years ago
 

Acne from Seriphos/Phosphatidylserine


I have noticed I'm breaking out severely since starting on Seriphos. Has anyone else had this problem? I'm trying to figure out how suppressing cortisol could encourage acne. Is there something else in there that Seriphos suppresses? Estrogen perhaps?

Anyone have any ideas or similar experience?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.454 sec, (1)